ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Back to Search Results |
| Catalog Number |
191124 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility biomedical technician (bmt) reported to technical support that a 2008t machine experienced a cdx problem during treatment.No patient complications were noted and the patient finished treatment.The facility decided to power down the machine during treatment.When the machine was powered back up, the machine started with a mandatory forced test.The bmt was advised that the power down had to have taken longer than one minute before powering back on to the "select program" screen, which would initiate a forced test to be performed.Upon follow-up, the bmt stated the patient completed treatment on the same machine but when the machine was powered off during the start of the treatment, not all of the blood was rinsed back to the patient.The bmt confirmed machine was off for more than one minute during treatment.The bmt said a new functional board with software version 2.84 had been installed on the machine and was what caused the delayed start up time and resulted in the cdx issues.Upon additional follow-up, the bmt clarified the issue was that at the start of treatment a patient was dialyzing on a fresenius hemodialysis (hd) machine when staff noticed chairside was not transmitting treatment data to the nurses.It was decided that the machine would be powered down and back in an attempt to rectify the issue.The bmt stated on power up the machine ended up taking longer than one minute to start up before returning to the ¿select program¿ screen, forcing the machine to initiate a mandatory forced test.The bmt stated as a result, the patient¿s blood was unable to be fully returned.The estimated blood loss (ebl) was unknown.The bmt stated the patient was able to resume and complete treatment on the same machine and supplies without further issue.The machine has remained in service.There was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.Per bmt the issue was unrelated to a cdx problem with the machine.Per bmt upon further analysis, it was determined the machine had previously been able to start up and return to the ¿select program¿ screen in less than one minute, and after replacement of the functional board with updated software version 2.84, the machine now takes longer to start up.The bmt stated they timed the start up process and determined it now takes one minute and forty-eight seconds to start up, which would force the machine to initiate a mandatory forced test due to the start up time of longer than one minute.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.